# SDR ASAA2023051943289

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 60,586 hours, 17,868 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 FAIL MESSAGE. GROUNDED - YES. PERFORMED HF COMM SYS BITE PER B737-800 FIM 23-11 TASK 801. BOTH TRANSCEIVERS STATUS PASS. FAIL MSG CLEARED.
